# SDR CA020502011

- Difficulty date: March 25, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 56,129 hours, 9,756 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 2827001011
- Condition: Leaking
- Location: Rt Elevator
- Component: Hydraulic Power
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) CENTRE SYSTEM HYDRAULIC QUANTITY MESSAGE ON EICAS ON TOP OF DESCENT.  QUANTITY CONTINUED TO DROP SLOWLY DURING DESCENT AND FLAP/GEAR EXTENSION FOUND TO BE A LEAK FROM THE INBOARD RT ELEVATOR POWER CONTROL ACTUATOR (PCA). REPLACED ACTUATOR.
